# SDR DALA2022072605128

- Difficulty date: July 23, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 67,363 hours, 25,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8998372) DURING INSPECTION FOUND AFT LT EMERGENCY EXIT LIGHTS INOP. REMOVED AND REPLACED AFT LT EMERGENCY EXIT LIGHT BATTERY PACK AS PER B737 AMM 33-51. CHECKS OK.
